# SDR YENA2025020500132

- Difficulty date: February 4, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 13,233 hours, 1,951 cycles
- Engine: Iae PW1133GAJM
- Engine time: 13,233 hours, 1,951 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 10209411
- Part serial: LSGCA05290
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,334 hours, 3,150 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#20, LHR-JFK. (ETOPS) 'AFTER ENG 2 START WE GOT ENG 2 FUEL HEAT SYS FUEL RETURN VALVE OPEN; REF TSM 73-13-00-810-803A REV FEB 25. REPLACED RTRT MODULE IAW AMM 73-13-03-400-801-A & 73-13-03-000-801-A REV DEC 24.'
